On the Pompeiu problem and its generalizations
Abstract
Functions are investigated whose integrals over a given collection of sets are zero. Pompeiu sets are described in terms of the approximation of their indicators by linear combinations of the indicators of balls with special radii.Downloads
Published
25.10.1993
Issue
Section
Short communications
How to Cite
Volchkov, V. V. “On the Pompeiu Problem and Its Generalizations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 10, Oct. 1993, pp. 1444–1448, https://umj.imath.kiev.ua/index.php/umj/article/view/5949.